Open Access
Translator Disclaimer
June 2000 Existence of Solutions of Quasilinear Integrodifferential Equations with Nonlocal Condition
K. BALACHANDRAN, Koichi UCHIYAMA
Tokyo J. Math. 23(1): 203-210 (June 2000). DOI: 10.3836/tjm/1255958815

Abstract

We prove the existence and uniqueness of mild and classical solutions of a quasilinear integrodifferential equation with nonlocal condition. The results are obtained by using $C_0$-semigroup and the Banach fixed point theorem.

Citation

Download Citation

K. BALACHANDRAN. Koichi UCHIYAMA. "Existence of Solutions of Quasilinear Integrodifferential Equations with Nonlocal Condition." Tokyo J. Math. 23 (1) 203 - 210, June 2000. https://doi.org/10.3836/tjm/1255958815

Information

Published: June 2000
First available in Project Euclid: 19 October 2009

zbMATH: 0976.45011
MathSciNet: MR1763512
Digital Object Identifier: 10.3836/tjm/1255958815

Rights: Copyright © 2000 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.23 • No. 1 • June 2000
Back to Top